VOL. 39 · NO. 2 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 39 (2), (1987)
No abstract available
Articles
Steven G. Harris
Tohoku Math. J. (2) 39 (2), 145-151, (1987) DOI: 10.2748/tmj/1178228321
KEYWORDS: 53B30, 53C50, 83C75
No abstract available
Herbert Halpern, Victor Kaftal
Tohoku Math. J. (2) 39 (2), 153-173, (1987) DOI: 10.2748/tmj/1178228322
KEYWORDS: 46L55, 47B99
No abstract available
Narasimhan Sundaram
Tohoku Math. J. (2) 39 (2), 175-213, (1987) DOI: 10.2748/tmj/1178228323
KEYWORDS: 14F05, 14D20, 14H10
No abstract available
Micheal H. Vernon
Tohoku Math. J. (2) 39 (2), 215-222, (1987) DOI: 10.2748/tmj/1178228324
KEYWORDS: 53C15, 53C40
No abstract available
Gen-ichi Oshikiri
Tohoku Math. J. (2) 39 (2), 223-229, (1987) DOI: 10.2748/tmj/1178228325
KEYWORDS: 53C12, 57R30
No abstract available
Shigetoshi Bando
Tohoku Math. J. (2) 39 (2), 231-235, (1987) DOI: 10.2748/tmj/1178228326
KEYWORDS: 53C55, 32C10, 32J15, 53C25, 58E20
No abstract available
Shōetsu Ogata
Tohoku Math. J. (2) 39 (2), 237-248, (1987) DOI: 10.2748/tmj/1178228327
KEYWORDS: 32G11, 11F41, 14B07
No abstract available
Andreas Seeger
Tohoku Math. J. (2) 39 (2), 249-257, (1987) DOI: 10.2748/tmj/1178228328
KEYWORDS: 42B15, ‎46E99
No abstract available
Takao Watanabe
Tohoku Math. J. (2) 39 (2), 259-279, (1987) DOI: 10.2748/tmj/1178228329
KEYWORDS: 22E55, 11F27, 11F70
No abstract available
Kazuo Azukawa
Tohoku Math. J. (2) 39 (2), 281-285, (1987) DOI: 10.2748/tmj/1178228330
KEYWORDS: 32M15
No abstract available
Marisa Fernández
Tohoku Math. J. (2) 39 (2), 287-289, (1987) DOI: 10.2748/tmj/1178228331
KEYWORDS: 53C25, 58A10, 58E15
No abstract available
Back Matter
Tohoku Math. J. (2) 39 (2), (1987)
No abstract available
Back to Top